| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 1, 2007, no. 13-16


Yanrong Yu, Yujun Liu, Rudong Chen
      Viscosity approximation of a zero of accretive operator in Banach space
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 603-612.

H. Mazaheri, S. M. S. Modarres
      \epsilon-orthogonality in vector spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 613-617.

A. Janteng, S. A. Halim, M. Darus
      Hankel determinant for starlike and convex functions
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 619-625.

H. A. Al-Kharsani, S. S. Al-Hajiry
      A linear operator and its applications on p-valent functions
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 627-634.

N. Assimakis, M. Adam
      Discrete time Kalman and Lainiotis filters comparison
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 635-659.

A. Hajji, E. Hanebaly
      Commuting mappings and \alpha-compact type fixed point theorems in locally convex spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 661-680.

H. Mazaheri, S. Golestani Nezhad
      Some results on b-orthogonality in 2-normed linear spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 681-687.

S. M. S. Modarres, Z. Ghorbani
      Minimal and maximal description for the real interpolation methods in the case of quasi-Banach n-tuples
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 689-696.

Z. A. A. Al Zhour, A. Kilicman, M. Hj. Abu Hassa
      New representations for weighted Drazin inverse of matrices
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 697-708.

H. A. Al-Kharsani, R. A. Al-Khal
      Generalized integral operator and univalent functions
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 709-718.

Anping Liu, Ting Liu, Qingxia Ma, Min Zou
      Oscillation of nonlinear hyperbolic equation with impulses
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 719-725.

Zhenbu Zhang
      Qualitative analysis for a prey-predator model
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 727-744.

Chunyan Xue, Xiaojing Cai, Zengji Du
      A third-order three-point boundary value problem with nonlinear terms depending on the higher order derivative
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 745-754.

S. Plubtieng, I. Inchan
      Strong convergence theorems for a finite family of asymptotically quasi-nonexpansive mappings
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 755-767.

S. Ueki
      Hilbert-Schmidt weighted composition operator on the Fock space
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 769-774.

T. E. Gilsdorf
      Strictly webbed convenient locally convex spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 775-782.

C. E. Imrak, I. Gerdemeli
      On the shape factor for the maximum pressure of the undercut groove form
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 783-790.

Xiaopei Li, Xiaoliang Zhou
      Oscillation and nonoscillation of higher order neutral difference equations with "maxima"
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 13-16, 791-804.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |